Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The cyclic homology of algebras with adjoined unit


Authors: George A. Elliott, Ryszard Nest and Mikael Rørdam
Journal: Proc. Amer. Math. Soc. 113 (1991), 389-395
MSC: Primary 19D55; Secondary 19L10, 46L80
MathSciNet review: 1057953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The effect on the cyclic homology of an algebra of adjoining a unit is calculated by means of an elementary analysis at the level of chains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 19D55, 19L10, 46L80

Retrieve articles in all journals with MSC: 19D55, 19L10, 46L80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1057953-5
PII: S 0002-9939(1991)1057953-5
Article copyright: © Copyright 1991 American Mathematical Society